Symptoms of a Fentora Overdose & What You MUST DO to Help Your Loved One

800-584-3274 Need Help Overcoming Opiate Addiction? We Can Help!

A Fentora overdose is extremely serious, and those who experience it need to be taken to the hospital immediately. Call 800-584-3274 now if you or one of your loved ones has been struggling with a fentanyl addiction and needs help.

How Can I Recognize a Fentora Overdose?

According to the National Library of Medicine, Fentora is a buccal tablet (which means the user places the medication between the gum and cheek and waits for it to dissolve). It contains fentanyl. Fentanyl is an extremely intense opioid drug, stronger than both morphine and heroin. Unfortunately, many individuals misuse it in order to substitute for another type of opioid and/or to get the high they crave from the drug. This type of misuse often leads to overdose because many individuals do not realize how potent the drug is.

If your loved one performs one of the following actions, it is extremely important to be aware that they may overdose on the drug.

  • Your loved one swallows their Fentora buccal tablet without allowing it to dissolve.
  • Your loved one chews up their Fentora buccal tablet.
  • Your loved one heats or crushes the tablet in order to inject it.
  • Your loved one crushes the tablet in order to snort it.

All these ways of abusing a drug like Fentora would bring the effects of the medication on much faster, causing an intense, euphoric high but also other effects. These effects can often accompany a deadly overdose.

Here are the symptoms that can help you can recognize a Fentora overdose in a loved one, according to the NLM.

Fentora Overdose

Confusion and fatigue are warning signs of a Fentora overdose.

  • Drowsiness
  • Dizziness
  • Confusion
  • Slow, shallow breathing or stopped breathing
  • Extremely small pupils (also known as pinpoint pupils)
  • Bluish nails, lips, and mouth
  • Clammy skin
  • Muscle twitches
  • Weakened pulse
  • Weakness
  • Fatigue
  • Coma

Your loved one will likely be unresponsive if they slip into a coma. Even if you shake them or yell their name, they will probably not wake up. At this point, the overdose has become extremely serious and the person will need help immediately.

What Should I Do to Help Someone Overdosing on Fentora?

The moment you suspect the individual has overdosed or will overdose, call 911. Even if they are still conscious but you believe they have abused their Fentora medication in a way that will cause unconsciousness and slowed breathing, it is important to get help. The sooner the individual can be treated, the better their outcome will likely be.

Make sure to stay with your loved one while you wait for the ambulance. DO NOT under any circumstances try to make the individual vomit, as this could obstruct their airway. Try to give the 911 operator and the paramedics as much information as possible, including how much your loved one took, whether or not they abuse drugs often, etc.

The Rise in Fentanyl Overdoses: What Is to Blame?

Get Help Today

Don’t wait until someone you love experiences a serious overdose or another dangerous side effect of their substance abuse. Call 800-584-3274 to find safe, reliable rehab centers where your significant other, friend or family member can get the help they need.


Contact Us:

Sidebar form

Call NOW to Speak with a Treatment Provider. 800-584-3274

EXPLORE
TREATMENT OPTIONS

Need to Find Safe, Comfortable Treatment? We’re Available 24/7

Request a Call Chat Now

YOU MIGHT LIKE...

Supportive tools for making better life choices.

Call NOW to speak with a opiate drug rehab counselor:

800-584-3274

YOUR TREATMENT MAY BE COVERED!

Call now to find out if FREE TREATMENT is available to you!

  • Cigna
  • Aetna
  • United Health Care
  • Humana
  • BlueCross Blue Shield
  • kaiser Permanent